# SDR GTIA021034

- Difficulty date: September 30, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N321NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR SPRAY DEFLECTOR HAS CRACK ON HUB PART.  REPLACED BROKEN SPRAY DEFLECTOR ON THE RIGHT SIDE OF NOSE GEAR, OK.
